# SDR FDEA201203201027

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 4 LT UPPER SURFACE BELOW SCALLOPS CORRODED 3 SQ INCHES. BETWEEN FR 35 AND FR 36.  PERFORMED SEAT TRACK SPLICE REPAIR IAW FSRM 53-10-16 FIG 102.
